MathSciNet Relay Station
MathSciNet bibliographic data
MR1420712 14G40 (14C25 14D25)
Zhang, Shouwu Heights and reductions of semi-stable varieties. Compositio Math. 104 (1996), no. 1, 77–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement